# SDR AALA202103319011

- Difficulty date: March 14, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 17,592 hours, 6,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 66 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON LOWER SILL AT FR66 AND STR 23R MEASURING L= 0.589 INCH, W= 0.406 INCH, D= 0.006 INCH. PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED AT FR66 STR 23R IAW A321 SRM 53-41-14-300-001-A.
